A quintic B-spline finite-element method for solving the nonlinear Schrodinger equation


Saka B.

PHYSICS OF WAVE PHENOMENA, vol.20, no.2, pp.107-117, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 2
  • Publication Date: 2012
  • Doi Number: 10.3103/s1541308x12020033
  • Journal Name: PHYSICS OF WAVE PHENOMENA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.107-117
  • Eskisehir Osmangazi University Affiliated: Yes

Abstract

The nonlinear Schrodinger equation is numerically solved using the collocation method based on quintic B-spline interpolation functions. The efficiency and robustness of the proposed method are demonstrated by standard test problems, such as a one-soliton solution, interaction of two solitons, and formation of a soliton. This method is compared with both the analytical and numerical techniques in the computational section.